# SDR IPXA2025082388890

- Difficulty date: July 30, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 30,518 hours, 4,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 148U390446
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  STRINGER CRACK, AFT SIDE OF STA 2360 S-6R.  PERFORM EO-94888-REQ1 REV.1 AND EI NO.F2025A53M-1751 REV.1. 2. JOB COMPLETED.
